bcbcbc Posted July 5, 2005 Share Posted July 5, 2005 Hi Again-- Sorry I haven't been a steady correspondent. The good news is that I've been feeling well during the brief holiday from radiation/meds. Busy trying to squeeze a little more juice out of this life of mine. Last Tuesday--week ago today--I started Alimta encouraged by all the flack that it is supposed to be less toxic than other chemos. I was hoping for a soft ride--easy landing. Not quite so. On Friday--three days after infusion--I took a hit. Fatigue. Mild nausea. Bloated feeling. Sporadic joint pains. Headache. SOB. None of these side effects were as bad as the worst days on Gemzar/Carboplatin (usually days 3,4,5 after treatment). But they were enough to take the wind out of my sails--forced me to curtail some activities and plans. With the other drugs the after-effects were usually gone by day 6. I'd be back in action with good energy. That doesn't seem to be the case with Alimta. I'm still dragging *ss--fatigued mostly--still some joint pains--SOB on mild exertion. I'm going in for a B-12 shot on Thursday and a look at the bloods. I suspect the reds may be down, which has happened in the past accompanied by SOB. I don't like this low energy beat feeling. Of course I realize I should count my blessings. There are a lot of folks out there getting a lot worse beating than I am. Best wishes and regards to all... Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.